This fourm is for people struggling to get off methadone. If you are a methadone advocate then please PISS OFF!

Postby 10lives » Sat Mar 05, 2011 1:05 am

Last edited by 10lives on Mon Mar 14, 2011 12:05 am, edited 1 time in total.
User avatar
10lives
 
Posts: 76
Joined: Tue Feb 22, 2011 2:51 am

Re: Has anyone experienced this symptom?

Postby cheeps » Sat Mar 05, 2011 1:35 am

seriously? :MrT:
10 yrs on methadone
Meth free 10/08
Back & Neck surgeries
Oxy free 12/06/14
More surgeries 2016-17
2017 Oxy taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 9363
Joined: Wed Jan 26, 2011 1:15 pm

Postby 10lives » Sat Mar 05, 2011 1:54 am

Last edited by 10lives on Mon Mar 14, 2011 1:23 am, edited 1 time in total.
User avatar
10lives
 
Posts: 76
Joined: Tue Feb 22, 2011 2:51 am

Re: Has anyone experienced this symptom?

Postby cheeps » Sat Mar 05, 2011 2:26 am

it's possible that meds for migraine headaches could help....but not this :arrow: :banghead:
10 yrs on methadone
Meth free 10/08
Back & Neck surgeries
Oxy free 12/06/14
More surgeries 2016-17
2017 Oxy taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 9363
Joined: Wed Jan 26, 2011 1:15 pm

Re: Has anyone experienced this symptom?

Postby BOAG » Sat Mar 05, 2011 2:37 am

Was your pulsating temple vein painful, or just... pulsating?
"I never thought you'd be a junkie because heroin is so passé"
User avatar
BOAG
Local Fixture
 
Posts: 615
Joined: Wed Jan 26, 2011 10:29 am

Postby 10lives » Sat Mar 05, 2011 3:04 am

Last edited by 10lives on Mon Mar 14, 2011 1:22 am, edited 1 time in total.
User avatar
10lives
 
Posts: 76
Joined: Tue Feb 22, 2011 2:51 am

Re: Has anyone experienced this symptom?

Postby Not a 12 stepper » Sat Mar 05, 2011 7:50 am

I had an annoying, pulsating vein also, after I jumped off methadone. Wasn't in my temple though- :twisted:
User avatar
Not a 12 stepper
Senior Member
 
Posts: 2687
Joined: Wed Jan 26, 2011 3:01 am
Location: Valley of the Sun
Highscores: 2

Re: Has anyone experienced this symptom?

Postby syd » Sat Mar 05, 2011 11:57 am

Ok. I know you said ssri's are out...but why would you even consider them? Is that vein depressed? ;)

I had seriously rapid heartbeat, all thru my methadone taper. Was put on BP meds for it. During the detox, it was so bad, I thought my heart would give out, from beating so fast. I've found recently, if I smoke too many cigs, I get the pulsating and it keeps me from getting to sleep.

I've found something that works for me. Controlled breathing. You heart rate increases on inhaling and slows down with exhaling. So, what you want to do is, breathe in slowly, but breath out even slower. I count to 15 on my inahle and stretch out the exhale as long as possible. Doing this for 30 min works wonders. It helps, if you try and keep ur mind on ur breathing. Random thought will come. Recogize that they are taking up space in ur head and dismiss them, getting back to concentrating on ur breathing. It takes practice, but not that much. Oh, and most ppl dont know how to breath properly. Your chest should not be rising. Your stomach should be extending instead. You can take in much more air this way.
syd
Member
 
Posts: 1052
Joined: Wed Jan 26, 2011 12:09 am


Return to Methadone Sux

Who is online

Users browsing this forum: No registered users and 1 guest